# SDR DALA2017060104401

- Difficulty date: May 31, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 41,521 hours, 27,768 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT WING AFT MOVABLE VANE LOWER SURFACE 8" FROM INBD AND 5" FROM T/E. DENT ON LT WING AFT MOVABLE VANE LOWER SURFACE AT 8" FROM INBD AND 5" FROM T/E WAS REPAIRED PER SRM 57-53-01-2R-1 AND OPN 1031, CARD 2000-8149-01.
